Volume 4, issue 1 (2004)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 7, 3219–3760
Issue 6, 2687–3218
Issue 5, 2145–2685
Issue 4, 1601–2143
Issue 3, 1073–1600
Issue 2, 531–1072
Issue 1, 1–529

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Shadow world evaluation of the Yang–Mills measure

Charles Frohman and Joanna Kania-Bartoszynska

Algebraic & Geometric Topology 4 (2004) 311–332
Bibliography
1 D Bullock, Rings of $\mathrm{SL}_2(\mathbb{C})$–characters and the Kauffman bracket skein module, Comment. Math. Helv. 72 (1997) 521 MR1600138
2 D Bullock, C Frohman, J Kania-Bartoszyńska, Understanding the Kauffman bracket skein module, J. Knot Theory Ramifications 8 (1999) 265 MR1691437
3 D Bullock, C Frohman, J Kania-Bartoszynska, The Yang–Mills measure in the Kauffman bracket skein module, Comment. Math. Helv. 78 (2003) 1 MR1966749
4 C Frohman, Natural volumes on character varieties and the Turaev–Viro invariant at level infinity, in preparation
5 C Frohman, J Kania-Bartoszynska, The quantum content of the normal surfaces in a three-manifold, J. Knot Theory Ramifications 17 (2008) 1005 MR2439773
6 W M Goldman, The symplectic nature of fundamental groups of surfaces, Adv. in Math. 54 (1984) 200 MR762512
7 V F R Jones, A polynomial invariant for knots via von Neumann algebras, Bull. Amer. Math. Soc. $($N.S.$)$ 12 (1985) 103 MR766964
8 L H Kauffman, State models and the Jones polynomial, Topology 26 (1987) 395 MR899057
9 L H Kauffman, S L Lins, Temperley–Lieb recoupling theory and invariants of 3–manifolds, Annals of Mathematics Studies 134, Princeton University Press (1994) MR1280463
10 R Kirby, P Melvin, The 3–manifold invariants of Witten and Reshetikhin–Turaev for $\mathrm{sl}(2,\mathbb{C})$, Invent. Math. 105 (1991) 473 MR1117149
11 A N Kirillov, N Y Reshetikhin, Representations of the algebra ${U}_q(\mathrm{sl}(2))$, $q$–orthogonal polynomials and invariants of links, from: "Infinite-dimensional Lie algebras and groups (Luminy–Marseille, 1988)", Adv. Ser. Math. Phys. 7, World Sci. Publ., Teaneck, NJ (1989) 285 MR1026957
12 W B R Lickorish, An introduction to knot theory, Graduate Texts in Mathematics 175, Springer (1997) MR1472978
13 J H Przytycki, A S Sikora, On skein algebras and $\mathrm{Sl}_2(\mathbb{C})$–character varieties, Topology 39 (2000) 115 MR1710996
14 J Roberts, Skein theories as TQFTs, preprint
15 V G Turaev, Shadow links and face models of statistical mechanics, J. Differential Geom. 36 (1992) 35 MR1168981
16 H Wenzl, On sequences of projections, C. R. Math. Rep. Acad. Sci. Canada 9 (1987) 5 MR873400